# SDR IPXA2020030352734

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 25,645 hours, 16,884 cycles
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION - AC TAKEN OOS** DURING CLIMB RIGHT ENGINE STARTED SURGING. EGT APPROACHING AMBER LIMIT RAPIDLY ALL OTHER ENGINE GAUGES ALSO SURGING. AT 280KTS CLIMBING THROUGH FL 270 AT CLB 2 POWER SET, EGT SURGING FROM 610 TO 740 FUEL FLOW INCREASING 500 TO 600 PPH. N1 &R&R COMPRESSOR BLEED VLV SOLENOID MM 75-37-03-401; UPPER OTBD IP BLEED VLV SOLENOID MM 75-32-03; BVCU MM 75-32-01; 3 IP COMPRESSOR BLEED VLVS MM 75-32-02-004-001-R00, 75-32-02-404-012-R00, IPC 75-32-02-04-25K; STATOR DEDICATED GENERATOR MM 73-21-08-404-014-R00, IPC 73-21-08-01-007K. OPS CHECKED OK
